Non-hyperbolicity and invariant measures for unimodal maps
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 427-429.
@article{AIHPA_1990__53_4_427_0,
     author = {Nowicki, Tomasz and Van Strien, Sebastian},
     title = {Non-hyperbolicity and invariant measures for unimodal maps},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {427--429},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     zbl = {0717.58037},
     mrnumber = {1096101},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1990__53_4_427_0/}
}
TY  - JOUR
AU  - Nowicki, Tomasz
AU  - Van Strien, Sebastian
TI  - Non-hyperbolicity and invariant measures for unimodal maps
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 427
EP  - 429
VL  - 53
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1990__53_4_427_0/
UR  - https://zbmath.org/?q=an%3A0717.58037
UR  - https://www.ams.org/mathscinet-getitem?mr=1096101
LA  - en
ID  - AIHPA_1990__53_4_427_0
ER  - 
%0 Journal Article
%A Nowicki, Tomasz
%A Van Strien, Sebastian
%T Non-hyperbolicity and invariant measures for unimodal maps
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 427-429
%V 53
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1990__53_4_427_0
Nowicki, Tomasz; Van Strien, Sebastian. Non-hyperbolicity and invariant measures for unimodal maps. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 427-429. http://archive.numdam.org/item/AIHPA_1990__53_4_427_0/

[B-Y] M. Benedicks and L.S. Young (to appear).

[BL] A.M. Blokh and M.Yu. Lyubich, Measurable Dynamics of S-Unimodal Maps of the Internal, Preprint, 1989.

[C-E] P. Collet and J.-P. Eckmann, Positive Liapounov Exponents and Absolute Continuity for Maps of the Interval, Erg. Th. Dynam. Syst., Vol. 3, (13-46), 1983. | MR | Zbl

[K] G. Keller, Exponents, Attractors, and Hopf Decompositions for Interval Maps, Preprint, 1988. | MR

[N-S] T. Nowicki and S.J. Van Strien, Absolutely Continuous Invariant Measures for C2 Maps Satisfying the Collet-Eckmann Conditions, Invent. Math., Vol. 93, 1988, pp. 619-635. | MR | Zbl